# SDR CA010815004

- Difficulty date: July 20, 2001
- Submitted: August 28, 2001
- Operation: General aviation
- Make and model: Airbus A310-304
- Aircraft time: 30,526 hours
- Engine: Ge CF680C2B2
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) 1. DURING TAKEOFF, ECAM WARNING FOR BULK CARGO DOOR INDICATION. AIRCRAFT RETURNED TO GATE. SYSTEM CHECKED AND MEL 52-7-0 APPLIED. AIRCRAFT RELEASED FOR FLIGHT. 2. NO PROBLEM DURING SUBSEQUENT FLIGHT. 3. UPON ARRIVAL TO HOME BASE, BULK CARGO DOOR INDICATION CHECKED SERVICEABLE AND MEL 52-7-0 CLEARED.4. NO FURTHER PROBLEM DURING SUBSEQUENT FLIGHT.
